MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; HYPODERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; HYPODERMIC NEEDLE
Model Number 22G*1 1/2''(0.7MM*38MM)
Medical Device Problem Codes Complete Blockage (1094); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the solution wouldn't come out of needle when pushed.After replacing the syringe with no improvement, it was determined that the problem originated with the needle.
 
Additional Manufacturer Narrative
1.Production process review: the production records for this batch were examined, and no abnormalities were found in the production process.There have been no changes in the raw materials or production methods.2.Batch sample testing: 15 retained samples from this batch were selected for testing 1).Ten samples were tested for lumen patency according to the requirements of iso7864-2016, using a 0.35mm guide pin inserted into the needle tube.The guide pin was able to pass freely through each tube.2).Five samples were used to simulate clinical use by performing liquid extraction and injection tests.The test results showed that all samples exhibited free flow with no blockages.3.Cause analysis: it is possible that during clinical use of injection needles for preparing medication, debris from puncturing the rubber stopper clogs the needle tube.Our injection needle is primarily designed for subcutaneous injections in humans and is not recommended for directly drawing or adding medication.Since the defective needle was not returned, preliminary analysis suggests that the blockage in the needle lumen was likely caused by debris generated from puncturing the vial's stopper during liquid extraction in clinical settings.If clinical use requires drawing or mixing medication, it is recommended to use our dedicated medication mixing needle to effectively prevent debris formation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
1.Production process review: the production records for this batch were examined, and no abnormalities were found in the production process.There have been no changes in the raw materials or production methods.2.Batch sample testing: 15 retained samples from this batch were selected for testing 1).Ten samples were tested for lumen patency according to the requirements of iso7864-2016, using a 0.35mm stylet inserted into the needle tube.The stylet was able to pass freely through each tube.2).Five samples were used to simulate clinical use by performing liquid extraction and injection tests.The test results showed that all samples exhibited free flow with no blockages.3.Sample testing: received 15 unopened samples with batch number ckdc12-01 and specification 22g*1 1/2 "(0.7mm * 38mm) from the customer on april 11, 2025.Relevant testing was conducted on the samples 1) inspection of the patency of the needle tube lumen: 5 needles were extracted and inserted into the needle tube lumen using a 0.35mm stylet according to the requirements of iso7864-2016 standard.The through needles were able to pass freely and fall off, and all samples were qualified after inspection.2) simulated clinical use for liquid extraction and injection testing: connect the remaining 10 syringes to simulate clinical use for liquid extraction and injection testing.After testing, all were found to be unobstructed.Cause analysis: it is possible that during clinical use of hypodermic needles for preparing medication, debris from puncturing the rubber stopper clogs the needle tube.Our injection needle is primarily designed for subcutaneous injections in humans and is not recommended for directly drawing or adding medication.Since the defective needle was not returned, preliminary analysis suggests that the blockage in the needle lumen was likely caused by debris generated from puncturing the vial's stopper during liquid extraction in clinical settings.If clinical use requires drawing or mixing medication, it is recommended to use our dedicated medication mixing needle to effectively prevent debris formation.

Brand Name
MCKESSON
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21803356
Report Number3003560965-2025-00012
Device Sequence Number8974800
Product Code FMI
UDI-Device Identifier10612479206677
UDI-Public10612479206677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22G*1 1/2''(0.7MM*38MM)
Device Lot NumberCKDC12-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown